2019
Том 71
№ 5

All Issues

Padé approximants for some classes of multivariate functions

Golub A. P., Lysenko L. O.

Full text (.pdf)


Abstract

We extend Dzyadyk’s method of generalized moment representations to the multidimensional case and, on this basis, construct and investigate the Pad´e-type approximants for some classes of multivariate functions.

Citation Example: Golub A. P., Lysenko L. O. Padé approximants for some classes of multivariate functions // Ukr. Mat. Zh. - 2017. - 69, № 5. - pp. 631-640.

Full text